So i took propionate for 5-6 days after switch to testogel, 75mg i apply it over the course of 3 times on a day, i am on day 9 and in the shower noticed hair loss. My hair is falling out like it has never been before, is this even possible. What can be the cause of this? Can this be vitamin deficiency, or something else?
So you are on the testogel? Or, the Test. Propionate injectable?
Yes, it is very possible as you likely are converting to a very high amount of DHT.
Do NOT take Finasteride or any drug for hair loss. You will end up screwing your libido likely for life. You should switch to a lower dose of testosterone and possibly cypionate will be better for you as your body will have more time to convert to DHT/Estradiol to prevent spiking these hormones like with Test. Prop.'s influx of Test.
I’d say you’re probably getting the combined T of the injection which is still being released into your blood + the gel you’re putting on, so your levels are probably pretty high right now.
Are you genetically prone to hair loss? Any family history? I felt like I was losing a bunch in the beginning but then it stopped and I can barely tell the difference.
And I agree with the previous post regarding finasteride. Do not take it for any reason. It has absolutely wrecked people’s lives.
Yes testogel. But i threw it out. Dont like the idea of putting testosterone as a cream on me. Plus i think maybe after 20 min after i put it on i scratched my head, maybe trace amounts of it might have turned on DHT receptors on the scalp or something. Even the gel disolves fast some of it might still be under surface of skin. I read that there was receptors for this in the hair follicles. I switched to Test E now. But i must say i like Prop better. No more gel for me. The only reason i used it in the first place was that one of my Subq shots went wrong, so was wating till it healed.
Iv never use drugs like that. Have had bad experiences with drugs. Plus remember reading a blog once about finasteride. About how it ruined somebodys life.
No my family dont seem to have hair loos on my mother side. My fathers side is in the normal ratio.
I‘ve read a couple studies noting that transdermal T led to higher serum DHT levels due to the higher concentration on 5 alpha reductase enzymes in the skin, which are responsible for conversion of testosterone to DHT. Probably also a reason you see a lot of men on creams initially report strong libido.
Did you have DHT tested? Might be best to avoid transdermals in your case.
Correct. One of the many reasons test injections are superior because of this problem.
What dose and frequency of Test E are you doing?
Also one is mushíng cream/gel with testosterone everyday on large areas of ones skin, which i dont believe, can be good.
I started daily, on day 2 now. 9mg/day. But will see how it works out.